Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why should I do as my menstrual cycle is regular and I'm also on Thyronorm ?

im 21 years/female, 5.2ft.presently my TSH level is 7.81..i am taking thyronorm 150mg since menstruation is also irregular..what should i do?please help me..
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi Gifty,thanks for query.Your TSH is not normal.please talk to your doctor and adjust the dose of drug.Unless our thyroid is under control your periods will not be regular.Also look for some other hormonal abnormalities.It is better that you consult a hormone specialist and get your self examined.
wishing you good health.
Answered: Sat, 16 Jul 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hello Gifty, Welcome to HealthcareMagic Forum.

Your History suggests you have Hypothyroidism and this is known to cause Irregular Periods and Infertility.

But don't worry, as your symptoms can be easily controlled with medications and Lifestyle medications.

1.) Avoid stress and Practice relaxation techniques like yoga and Meditation
2.) eat healthy nutritious balanced diet which should include fresh fruits and Vegetables
3.) Exercise regularly and maintain a healthy weight
4.) Avoid smoking and alcoholism, if you do
5.) Stick to your treatment plan and go for regular follow up.

Even if you happen to lose a Kilogram and stick to your treatment plan, it will make a drastic change for your periods.

Wish you Good Health.

Take Care.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor